| Model Number |
3789 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
08/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.
Event or Problem Description
It was reported that the patient's ipg was inoperable due to not holding a charge.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the ipg was explanted and replaced.
Additional Manufacturer Narrative
The directions for use states that the implant must be charged every 30 days to avoid battery depletion.Based on the information received, the cause of the reported incident is related to user error.